# SDR REXA201100661

- Difficulty date: September 29, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 17,007 hours, 14,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 TRANSVERSE BEAM WEB CRACKED OUTBOARD OF LBL 9 AND RBL 9, FS 280.00 AFT J-ANGLE CRACKED OUTBOARD LBL 9 AND RBL 9.  REPAIRED IAW BOMBARDIER REO REO 601R-53-11-926 AND BOMBARDIER SERVICES CORPORATION SR 601R-53-0110.
